My daughter was diagnoised with Hodgkin's this summer at the age of 22. She is currently taking ABVD treatment and is doing well. Before she was diagnoised she had stomach pain but this seemed to have went away. She is now at treatment 7, she is going to take 12 or 6 cylces. She has hodgkin's in her chest. This past week she is saying that she is having pain in her stomach again. She just finished a treatment 2 days ago. The pain is in her mid section (bellybutton) area. Since she has started her treatment she has been feeling so great with the exception of being tired . She still has her hair, even tho it has thinned out lots and no nausea.
I guess my question is about her stomach pain. I am wondering if anyone has experienced this as a result of chemo. I am worried that it may be something else. I do know tho that chemo does lots of things to your stomach. Her scan is not until four weeks time, but she has another treatment before then .